Pacific Journal of Mathematics

Small isomorphisms of $C(X,E)$ spaces.

Krzysztof Jarosz

Article information

Source
Pacific J. Math., Volume 138, Number 2 (1989), 295-315.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102650152

Mathematical Reviews number (MathSciNet)
MR996203

Zentralblatt MATH identifier
0698.46033

Subjects
Primary: 46E40: Spaces of vector- and operator-valued functions
Secondary: 46B20: Geometry and structure of normed linear spaces

Citation

Jarosz, Krzysztof. Small isomorphisms of $C(X,E)$ spaces. Pacific J. Math. 138 (1989), no. 2, 295--315. https://projecteuclid.org/euclid.pjm/1102650152


Export citation

References

  • [I] D. Amir, On isomorphisms of continuous function spaces, Israel J. Math., 3 (1965), 205-210.
  • [2] E. Behrends, M-Structure and the Banach-Stone Theorem, Lecture Notes in Math., 736, Springer-Verlag, 1979.
  • [3] E. Behrends, Isomorphic Banach-Stonetheorems and isomorphisms which areclose to isometries, Pacific J. Math., to appear.
  • [4] E. Behrends and M. Cambern, An isomorphic Banach-Stone theorem,preprint.
  • [5] E. Behrends and V. Schmidt-Bichler, M-structure and the Banach-Stone theo- rem, Studia Math., 69 (1980), 33-40.
  • [6] S. F. Bellenot, Banachspaces with trivial isometries, Israel J. Math., 56 (1986), 89-96.
  • [7] Y. Benyamini, Small into-isomorphisms between spaces of continuous functions, Proc. Amer. Math. Soc, 83 (1981), 479-485.
  • [8] C. Bessaga and A. Pelczyski,Selected Topicsin Infinite-dimensional Topology, Polish Scientific Publishers, Warszawa 1975.
  • [9] M. Cambern, On isomorphisms with small bound, Proc. Amer. Math. Soc,18 (1967), 1062-1066.
  • [10] M. Cambern, Isomorphims of spaces of continuous vector-valuedfunctions, Illinois J. Math., 20(1976), 1-11.
  • [II] M. Cambern, TheBanach-Stoneproperty and the weakBanach-Stoneproperty inthree dimensional spaces, Proc. Amer. Math. Soc, 67 (1977), 55-61.
  • [12] M. Cambern, Isomorphisms of spaces of norm-continuous functions, Pacific J. Math., 116 (1985), 243-254.
  • [13] M. Cambern and V. D. Pathak, Isometries of spaces of differentiablefunctions, Math. Japonica, 26 (1981), 253-260.
  • [14] H. B. Cohen, A bound-two isomorphism between C(X) Banach spaces, Proc Amer. Math. Soc, 50 (1975),215-217.
  • [15] W. Holsztyski,Continuous mappings inducedby isometries of spaces ofcontin- uousfunctions, Studia Math., 26 (1966), 133-136.
  • [16] W. Holsztyski, Lattices with real numbers as additive operators, Dissertationes Math. LX, Warszawa 1969.
  • [17] K.Jarosz,A generalizaton of theBanach-Stonetheorem,Studia Math., 73 (1982), 33-39.
  • [18] K.Jarosz,Into isomorphisms of spaces of continuousfunctions, Proc. Amer. Math. Soc, 90(1984), 373-377.
  • [19] K.Jarosz,Perturbationsof Banach Algebras,Lecture Notes in Math., 1120,Sprin- ger-Verlag 1985.
  • [20] K.Jarosz, Isometries in semisimple, commutative Banach algebras, Proc. Amer. Math. Soc, 94(1985), 65-71.
  • [21] K.Jarosz, Isometries between injective tensor products of Banach spaces,Pacific J. Math., 121 (1986), 383-395.
  • [22] K. Jarosz and V. D. Pathak, Isometries betweenfunction spaces, Trans. Amer. Math. Soc,to appear.
  • [23] K. S. Lau,A representation theoremfor isometries ofC{X,E), Pacific J. Math., 60(1975), 229-232.
  • [24] R. Larsen, Banach Algebras, Pure and Applied Math. 24, Marcel Dekker Inc., New York 1973.
  • [25] M. Nagasawa, Isomorphisms between commutative Banach algebras with appli- cation to rings of analytic functions, Kodai Math. Sem. Rep., 11 (1959), 182- 188.
  • [26] V. D. Pathak, Isometries ofC{n)[091], Pacific J. Math., 94 (1981), 211-222.
  • [27] V. D. Pathak, Linear isometries of spaces of absolutely continuous functions, Canad. J. Math., 34(1982), 298-306.